MENU

You are here

Publications

Export 20 results:
Filters: First Letter Of Last Name is J  [Clear All Filters]
Journal Article
Jenssen HK, Sinestrari C. Blowup asymptotics for scalar conservation laws with a source. Comm. in Partial Differential Equations 24 (1999) 2237-2261 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3482
Jean F, Prandi D. Complexity of Control-Affine Motion Planning. SIAM Journal on Control and Optimization [Internet]. 2015 ;53:816-844. Available from: https://doi.org/10.1137/130950793
Gover RR, Canzani Y, Jakobson D, Ponge R, Malchiodi A. Conformal invariants from nodal sets. I. negative eigenvalues and curvature prescription. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35128
Bressan A, Jenssen HK. On the convergence of Godunov scheme for nonlinear hyperbolic systems. Chinese Ann. Math. B, 2000, 21, 269 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1473
Bonelli G, Prudenziati A, Tanzini A, Jie Y. Decoupling A and B model in open string theory: topological adventures in the world of tadpoles. JHEP 06 (2009) 046 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3632
Rotundo N, Kim T-Y, Jiang W, Heltai L, Fried E. Error Estimates of B-spline based finite-element method for the wind-driven ocean circulation. JOURNAL OF SCIENTIFIC COMPUTING. 2016 ;69:430–459.
Jevnikar A. An existence result for the mean-field equation on compact surfaces in a doubly supercritical regime. Proceedings of the Royal Society of Edinburgh: Section A Mathematics. 2013 ;143:1021–1045.
Battaglia L, Jevnikar A, Malchiodi A, Ruiz D. A general existence result for the Toda system on compact surfaces. Advances in Mathematics [Internet]. 2015 ;285:937 - 979. Available from: http://www.sciencedirect.com/science/article/pii/S0001870815003072
Jäggli C, Iapichino L, Rozza G. An improvement on geometrical parameterizations by transfinite maps. Comptes Rendus Mathematique. 2014 ;352:263–268.
Bressan A, Jenssen HK, Baiti P. An instability of the Godunov scheme. Comm. Pure Appl. Math. 59 (2006) 1604-1638 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2183
Jevnikar A. New existence results for the mean field equation on compact surfaces via degree theory. Rend. Sem. Mat. Univ. Padova. 2016 ;136:11–17.
Jevnikar A. A note on a multiplicity result for the mean field equation on compact surfaces. Advanced Nonlinear Studies. 2016 ;16:221–229.
Zainib Z, Ballarin F, Fremes SE, Triverio P, Jiménez-Juan L, Rozza G. Reduced order methods for parametric optimal flow control in coronary bypass grafts, toward patient-specific data assimilation. International Journal for Numerical Methods in Biomedical Engineering [Internet]. 2020 . Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85087646515&doi=10.1002%2fcnm.3367&partnerID=40&md5=3713db6d2b8f9d079b5534445621decf
Jenkins R, McLaughlin K. Semiclassical limit of focusing NLS for a family of square barrier initial data. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35066
Bonnard B, Charlot G, Ghezzi R, Janin G. The sphere and the cut locus at a tangency point in two-dimensional almost-Riemannian geometry. Journal of Dynamical and Control Systems [Internet]. 2011 ;17 :141-161. Available from: http://hdl.handle.net/1963/4914
Jenssen HK, Sinestrari C. On the spreading of characteristics for non-convex conservation laws. Proc. Roy. Soc. Edinburgh Sect. A 131 (2001) 909-925 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3265
Jevnikar A, Kallel S, Malchiodi A. A topological join construction and the Toda system on compact surfaces of arbitrary genus. Analysis & PDE. 2015 ;8:1963–2027.
Bonelli G, Tanzini A, Jian Z. Vertices, vortices & interacting surface operators. JHEP 06(2012)178 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4134

Sign in